# SDR FDEA201702130544

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,314 hours, 13,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN DECK SEAT TRACK 2462, FRAME 59, IS BENT AND NUT CLIP HOLE CRACKED. REPAIRED RT MAIN DECK SEAT TRACK Y-2462 AT FRAME 59 IAW SRM 53-10-16 FIG 201. CLASSIFIED AS CAT "A" MAJOR REPAIR.
